advertisement
Question
Posted by: Irritated | 2008/06/24

Is it menopause?

Hi, I am 40 and is an irritated, miserable person for the past year. Is it menopause kicking in? I am also on Yasmin (contraceptive) and every month during my period I suffer from severe headaches. My gynae suggested that I go for sterilisation, but if I am not on the pill then my periods are heavy and I have terrible back and stomach pain. Will hormone replacement therapy help for both or either problems?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is a biy early at 40 to attribute the symptoms to menopause. You may want to skip the placebo pills on some of the packets and go to the next packet so you dont have periods every month. Hormone replacement would only be considered later.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement